Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am weaning off Ativan and Propanolol. I am experiencing

I am weaning off Ativan and Propanolol. I am experiencing severe dizziness and shaky knees. I feel like the floor is moving sometimes. I also have head tremors. I will trip sometimes too. The severity of symptoms vary but it is always there to some degree. Is this medication related or something more serious?
My doctor has tried putting my on Zoloft and other medications but they make symptoms worse.
Sun, 3 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor switched me from taking 4 mg of klonopin to 4 mg of Ativan. He said there does not need to be any weaning off because they are both in the same family yet I am experiencing nausea and vomiting. I have been on klonopin for almost 15 years. Should I be weaning off the klonopin while taking the Ativan?

doctor1 MD

I have been taking Ativan, 0.25 for several months at bedtime for anxiety and sleep - because of muscle weakness, tiredness and worsening depression, headache, I want to stop this medication. To wean off, do I take 0.25 every other night? and for how long? I am very medication sensitive. YYYY@YYYY

doctor1 MD

Mymdoctor wants to wean me from Ativan 0.5mg each night. Is it true there isn t anything smaller then 0.5mg tabs? They are so small and My pc is not sure if I could dissolve them in water? Anynsuggestions and how slowly,the taper should be. I have been on Ativan for 11 years andmhave beenmusing it for sleep not anxiety

Loading Online Doctors....